# SDR GTIA2024081238309

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N717NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11851
- Aircraft time: 1,472 hours, 527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT DIRTY SOCK SMELL IN CABIN-UPON FURTHER INSPECTION OF CABIN ODOR DETERMINED DIRTY SOCK SMELL IS NOT FROM APU OR ENG1 & ENG2. IAW TSM 05-50-00-810-831-A. PERFORMED ENG RUN IAW AMM 71-00-00. NO SMELL NOTED. OK FOR SVC.
